# SDR ASOA2013041703395

- Difficulty date: March 22, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.0 SEAT TRACK CORRODED AT APPROX BS 349.  REMOVED SEAT TRACK AT BS 349 IAW AMM 53-00-49-000-801.  INSTALLED NEW SEAT TRACK AT STN 349 IAW AMM 53-00-49-400-801 AND CRJ200 53-00-49-01.
